# SDR AALA20111114LGA01

- Difficulty date: November 13, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 59,455 hours, 30,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  RESET BATTERY PACK AT FORWARD OVERHEAD CEILING PANEL.  OPS CHECK NORMAL.
